# SDR FDEA201004281380

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 143N5340
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, RT CARGO NET TIE-DOWN FITTINGS AT STA 680, STA 720 AND STA 740 FOUND WITH CORROSION.  CORROSION REMOVED AND TREATED IAW SRM 51-10-02 AND 51-20-01 REV 99.  TIE DOWN FITTING RE-WORKED AREA MATERIAL REMOVED 0.022" AT STA 680 RT, 0.032" AT STA 720 RT AND 0,021" AT STA 740 RT ORIGINAL THICKNESS 0.180" FOUND WITHIN LIMIT IAW EA F-5340-138535,   MAXIMUM CLEAN UP DEPTH OF THICKNESS IS 25 PERCENT.  REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100 CRITERIA.
